| Model Number |
MMT-551PNAP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
06/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced low blood glucose level.Customer's blood glucose value was 47 to 390 mg/dl at the time of the incident.Troubleshooting was declined by the customer.Product will be returned device for analysis.